Skip to main content

I am not sure what is going on.  I was fighting pouchitis and cuffitis.  Started antibiotic and get better my GI doctor gave me a suppository and that is when I had some of the side effects.  But since I started taking it I just haven’t felt well. I was told since it goes in directly to my cuffitis there shouldn’t be to many problems.  The suppository is Tacrolimus.  No one responded before asking information in it.  But works great. Not really any side effects anymore.  But I am just exhausted hardly want to eat but I am drinking lots and lots of smart water.  No juice or pop or Gatorade.  I don’t think I’ll ever drink that again since I used that for my colonoscopy.  I am grateful the new suppository is helping, no more pain in my cuff.  Thank you Lord.

Has anyone else been under the weather.  No energy at all.  I do not go out of the house shopping etc.  The only place I went last week was the dentist.  And I thought they did a great job cleaning the office etc.....

Any help would be great.  Thank you.  

Original Post

Add Reply

Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×
Link copied to your clipboard.
×